Saturday, 15 September 2007

Turn Around Again

It's strange just how quickly things can change again. MyMan only started on the slight increase of the Esapism pills yesterday. The side effects have returned again. He has a stomach upset and feels anxious and vulnerable again. I keep reminding him he felt like this when he started the pills and the doctor told him it would return. I keep reminding him of how much better he has been. And that feeling of improvement would return once again after another week or two.

2 comments:

CatWoman said...

Have him try ginger pills for the stomach. It eases nausea or go to a health food guru and see what other thing he can injest for calming nerves and stomach. There are many things out there that are natural which he can use in conjunction with his "escapism" pills. Even acupuncture once in awhile for some extra fine tuning.

lady thinker said...

Thanks for visiting catwoman. I've twice tried to pop over to yur place but each time the system froze up then crashed ...

I do have Rochesters Ginger Cordial which he takes {from Holland & Barrett) being as how he likes ginger.

I'm a great believer in alternative and natural remedies but MyMan likes FACTS and is a REALIST. He thinks I look at the world through rose tinted specs. I do, but then I'm happier than he is....